| Model Number |
PCO2H3 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Material Integrity Problem (2978); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Erosion (1750); Dysphagia/ Odynophagia (1815); Emotional Changes (1831); Fistula (1862); Foreign Body Reaction (1868); Hemorrhage/Blood Loss/Bleeding (1888); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Nerve Damage (1979); Neuropathy (1983); Internal Organ Perforation (1987); Pain (1994); Scar Tissue (2060); Vomiting (2144); Hernia (2240); Deformity/ Disfigurement (2360); Abdominal Distention (2601); Dyspareunia (4505); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a paraoesophageal hernia.It was reported that after the implant, the patient experienced mental and physical pain, suffering, physical deformity, mesh failure, mental anguish, permanent and severe scarring, disfigurement, defective product, mesh erosion, mesh contraction, infection, adhesions, fistula, inflammation, foreign body response, scar tissue, organ perforation, recurrence, dyspareunia, blood loss, neuropathic and other acute and chronic nerve damage, pain, dysphagia, vomiting 3x a week, enlarging hernia, reflux, and mesh was preventing the re-approximation of the crura.Post-operative patient treatment included nissen fundoplication, corrective surgery/surgeries, additional surgery to repair the hernia that the parietex mesh was initially implanted to treat, excision of mesh and muscle, lysis of adhesions, diaphragm muscle was removed, operations to attempt to repair organs, tissue, and nerve damage, and the use of pain control and other medications.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a paraoesophageal hernia.It was reported that after the implant, the patient experienced could not eat certain food, mental and physical pain, suffering, physical deformity, mesh failure, mental anguish, permanent and severe scarring, disfigurement, defective product, mesh erosion, mesh contraction, infection, adhesions, fistula, inflammation, foreign body response, scar tissue, organ perforation, recurrence, dyspareunia, blood loss, neuropathic and other acute and chronic nerve damage, pain, dysphagia, vomiting 3x a week, enlarging hernia, reflux, and mesh was preventing the re-approximation of the crura.Post-operative patient treatment included nissen fundoplication, corrective surgery/surgeries, additional surgery to repair the hernia that the parietex mesh was initially implanted to treat, excision of mesh and muscle, lysis of adhesions, diaphragm muscle was removed, operations to attempt to repair organs, tissue, and nerve damage, and the use of pain control and other medications.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.